# SDR QMLA2013112013168

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N47HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7317
- Aircraft time: 388 hours, 1,091 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 388 hours, 753 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 350A23422303
- Condition: Cracked
- Location: Tailboom
- Part time: 388 hours, 1,091 cycles
- Component: Tailboom, Urocop, EC130B4
- Component part number: 350A230045046
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED MAINTENANCE AMC EC130B4 AAIP A 1040 300 HOUR - 12 MONTH AIRFRAME INSPECTION, FOUND RT LOWER HORIZONTAL STABILIZER ATTACH FITTING CRACKED.  THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A MOBILE REPAIR TEAM FROM AEC TO REPLACE THIS RT ATTACHMENT FITTING.
